International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"A Model of Perfect Pediatric Vaccination of Dengue with Delay and Optimal Control"
written by Yanan Xue, Linfei Nie,
published by International Journal of Modern Nonlinear Theory and Application, Vol.5 No.4, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top